MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION AG-920RA; MULTI-GAS UNIT

NIHON KOHDEN CORPORATION AG-920RA; MULTI-GAS UNIT
Model Number AG-920RA
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
They sent the unit in for repair.The unit was cleaned, decontaminated, and evaluated.The reported problem could not be duplicated.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The biomedical engineer reported that the multigas unit displayed a "select gas not specific" error message and would not display accurate co2 values.
 
Additional Manufacturer Narrative
The ag-920ra was evaluated by the repair center.After extended testing, the reported problem that the gas unit displayed the "select gas not specific" error message could not be duplicated.The unit was also tested against all gasses and no malfunction was found (all readings were good).The unit was processed as a "cnd" (could not duplicate), per standard operating procedures.
 
Additional Manufacturer Narrative
H10: additional narrative: details of complaint: on (b)(6) 2019 the customer called in to report that their ag-920ra (sn (b)(6) gas unit displays a "select gas not specific" error and will not display accurate co2 values.It was not ascertained whether the customer attempted calibration or if there was any troubleshooting.Service requested: evaluation and repair service performed device evaluation investigation report: the ag-920ra was evaluated by the repair center.After extended testing, the reported problem that the gas unit displays error "select gas not specific" could not be duplicated.The unit was also tested against all gasses and no malfunction was found (all readings were good).The unit was processed as a "cnd" (could not duplicate) and returned to customer on (b)(6) 2019.There has been no other reported incident for this device.Without additional details regarding the how user operated the device at the time of failure, the root cause could not be determined.
 
Event or Problem Description
The biomedical engineer reported that the the multigas unit displayed a "select gas not specific" error message and would not display accurate co2 values.

Brand Name
AG-920RA
Common Device Name
MULTI-GAS UNIT
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
1-31-4 nishiochia, shinjuku-ku
attn: shama mooman
tokyo, 161-8 560
JA  161-8560
MDR Report Key8380512
Report Number8030229-2019-00055
Device Sequence Number3014234
Product Code CCK
UDI-Device Identifier00841983103162
UDI-Public00841983103162
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K020046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2019
Report Date (Section F) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAG-920RA
Device Catalogue NumberAG-920RA
Device Lot NumberNOT APPLICABLE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2019
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/02/2019
Device Age97 MO
Event Location Hospital
Date Report to Manufacturer10/03/2019
Initial Date Received by Manufacturer 01/30/2019
Supplement Date Received by Manufacturer01/30/2019
10/02/2019
Initial Report FDA Received Date02/28/2019
Supplement Report FDA Received Date03/14/2019
10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NOT APPLICABLE
Patient Sequence Number1
Date Report Sent to FDA10/03/2019